# SDR CA990330008

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: B8525
- Condition: Failed
- Location: Mlg
- Part time: 7,862 hours
- Component: Bendix, 26066712
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NR 4 TIRE TREAD SEPARATED AND FRAGMENTS DAMAGED.  THE RIGHT INBOARD FLAP, REPLACED.
